Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 3, Pages 255-261
http://dx.doi.org/10.1155/S104895339600024X

Quantitative results for perturbed stochastic differential equations

Bulgarian Academy of Sciences, Institute of Mathematics, Box 373, Sofia 1090, Bulgaria

Received 1 August 1995; Revised 1 December 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jordan Stoyanov and Dobrin Botev, “Quantitative results for perturbed stochastic differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 3, pp. 255-261, 1996. https://doi.org/10.1155/S104895339600024X.